# SDR N6WA20110311

- Difficulty date: March 14, 2011
- Submitted: March 17, 2011
- Operation: General aviation
- Aircraft: N165GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10257
- Aircraft time: 14,045 hours, 9,795 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Trim Panel
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY EXIT TRIM LOOSE.   RESECURED TRIM IAW AMM 52-21-00.
